MathSciNet Relay Station
MathSciNet bibliographic data
MR1939622 (2003i:81013) 81P15 (47N50)
Arias, A.; Gheondea, A.; Gudder, S. Fixed points of quantum operations. J. Math. Phys. 43 (2002), no. 12, 5872–5881.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement